Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    t0mmy00e is offline New Member
    Join Date
    Mar 2004
    Posts
    13

    Swelling or Infection?

    i shot on tuesday, 150mg of prop and 100mg of fast acting deca , which is 2.5 cc into my quad, now two days later its still pretty swollen, and its hot, which is a sign of an infection, all my **** was sterile and clean, so do you think this is an infection or jsut normal prop reaction? I just went to my doctor and she wants me to go to the emergrency room for bloodwork and possible iv antibiotics, is this bad news or wht?

  2. #2
    Join Date
    Mar 2004
    Location
    Cajun Country
    Posts
    431
    Personally I would head the doctors advice. After Test Enanthate shots I tend to get huge golf ball size lumps in my a$$. They are painfull, hard and to some degree hotter than the surrounding tissue. But after about a week they tend to go away. Try massaging the heck out of it and keep a close eye on it. Just my .02

  3. #3
    darmadoc is offline Member
    Join Date
    Dec 2002
    Location
    Texas
    Posts
    568
    Is it red? How much does it hurt? Do you have a fever? Do you have any other medical problems?

  4. #4
    house71's Avatar
    house71 is offline Associate Member
    Join Date
    May 2003
    Location
    New york
    Posts
    265
    i did prop in the leg and it got swollen for about a week but it went away

  5. #5
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    Prop in the quad is a painful ordeal. I personally would wait a day or two and put a heating pad on it. If its doesn't subside by then take a trip to the E room. I just don't like people seeing that I am doing AS.

  6. #6
    Tattoo70's Avatar
    Tattoo70 is offline Associate Member
    Join Date
    Jul 2003
    Location
    Your girlfriend knows
    Posts
    350
    I have a friend that can't take prop. Everytime he shoots it (which hasn't been many) he turns red at the injection site and it swells alot.May be just a reaction. Its up to you but if it freaks you out that bad then maybe a doc will ease your mind....Good luck...Tattoo

  7. #7
    HeAtMaN05's Avatar
    HeAtMaN05 is offline Junior Member
    Join Date
    Apr 2004
    Posts
    108
    GUYS...last Friday i shot 1cc of Europa Quality Labs Test Enanthate 400mg into my left glute...like jonholmes stated earlier in this thread i got like a golfball in my glute at the injection site; however there was no redness, no heat or anything and no sign of infection but the day after the shot and still to this day it hurts like a B****....after that on Tue I took another shot in the right glute of only a 1/2 cc of the Enan with a full cc of Deca ...it wasn't as bad as just the enan but its still sore but going away slowly...has anyone ever had pain for this long...first shot last friday and still sore??? anyones input would be cool......THANKS GUYS

  8. #8
    powerlifter's Avatar
    powerlifter is offline Anabolic Member
    Join Date
    Feb 2004
    Posts
    3,651
    Go to the ER Bro - cellulitis can mess you up - a bad case could kill you if not treated - go now

  9. #9
    Smalltoughguy is offline New Member
    Join Date
    Mar 2004
    Posts
    10

    dermadoc has good questions

    If it's showing signs like, alot of redness, if you have a fever, are any others problems follow. For most people, there bnodies form abcesses, swelling and hardening of tissue around injection site. Because it's a foreign agent entering the body, and this is just a natural reaction. Goes away in about a week, and usually returns with every injection. The other signs are what matter, and also, your doc should be able to prescribe the antibiotics without the blood work if she feels you need it. W/O blood work, they usually prescribe broad spectrum's, this is bad b/c it kill's your natural flora and lower's your immunities. Doc's don't usually like that, but they can do it.

    Good Luck

  10. #10
    HeAtMaN05's Avatar
    HeAtMaN05 is offline Junior Member
    Join Date
    Apr 2004
    Posts
    108
    i really don't think its an infection....there is no redness at all.....i have felt fine all week....its just sore....its from my first shot of test ever....also its 400mg which is a high dose for only 1cc.....the second shot i did with deca and the pain is almost all gone...it feels pretty good right now so im not really worried......it just has to be a natural reaction....thanks bros

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •